Coronal seismology by means of kink oscillation overtones

Andries, J., van Doorsselaere, T., Roberts , B. et al. (3 more authors) (2009) Coronal seismology by means of kink oscillation overtones. Space Science Reviews, 149 (1-4). pp. 3-29. ISSN 1572-9672



  • Andries, J.
  • van Doorsselaere, T.
  • Roberts , B.
  • Verth, G.
  • Verwichte, E.
  • Erdelyi, R.
  • Published: December 2009
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 26 Mar 2010 17:13
Last Modified: 16 Nov 2015 11:49
Published Version:
Status: Published
Publisher: Springer
Identification Number:

Download not available

A full text copy of this item is not currently available from White Rose Research Online